# SDR C2XA10IA241

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 24,982 hours, 23,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7287502511
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2012, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE CABIN BEFORE BOARDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SIDEWALL LIGHT ASSY AT SEAT 1A TO HAVE A BURNED CONNECTOR.  MAINTENANCE PLACED THE LIGHT ASSY ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE SIDEWALL LIGHT ASSEMBLY AT SEAT 1A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
